# SDR 97ZZZX4663

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Failed
- Location: Magneto
- Part time: 500 hours
- Component: Slick, 4370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR INSPECTION, FOUND COIL SECONDARY TO HAVE OPEN CIRCUIT.  SUBMITTER STATED COULD LEAD TO DEAD MAGNETO.
